Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suggest treatment for pain in testicles - Online Doctor Chats

Date : 19-Apr-2014
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:My husband had an angioplasty last Friday and his heart stopped during the procedure so the Doctor inserted a heart stimulator of some kind into his left groin artery without prepping the site because it was an emergency. Anyway, his testicles are extremely swollen and very painful since this happened and has a lot of trouble sitting, getting up, and walking. Is there anything we can do to help relieve this painful condition besides applying cold and heat to the area?
Doctor:
Let me read your query for few minutes to be able to have a good discussion here.
User:Ok
Doctor:Hi, isee that your husband has some brusing in the region of the groin after the catheter was placed
User:Extreme bruising.
Doctor:I'm glad you are doing the ice and heat alternation, thats very important
Doctor:If he is still in the hospital, they can give him some narcotic pain killers to blunt the pain
User:It doesn't seem to be getting any better...
User:He stayed in the ICUS for one night and has been home ever since.
Doctor:I see. Can you ask them to call in a prescription for vicodin?
Doctor:Or a fentanyle patch?
User:I guess we can in the morning. How long will he have this condition?
Doctor:At the same time, you can head to a store like CVS or Walgreens and ask them for "Hepatin Ointment" that can be applied to the groin to bring down the bruising
Doctor:The bruising should clear up in about a wee, you still might notice some discoloration, but the pain should have stopped by then.
Doctor:week*
Doctor:"Heparin Ointment".. not Hepatin.. sorry for the atrocious typing
User:Thanks for your help! Anything we should be watching for with this condition?
Doctor:It's a bruise. It should clear up on it's own, if the area gets darker or swels up even more, then the bleeding might not have stopped. Then he has to go back to the VA
Doctor:swells* (i need a new keyboard.. :-/)
Doctor:Is there anything else I can help you with?
User:No, again Thank you!
Doctor:Take care!
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor